On a new kind of polynomials

AUTHOR AND
AFFILIATION

P. RAJKHOWA and ANANTA KUMAR BORA
Department of Mathematics, Gauhati University Guahati India

Email:-anantarbora610@gmail.com

KEYWORDS:

Number theory, Catalan number, Polynomials, Recurrence relations, Summation formulae.

Issue Date:

April 2013

Pages:

283-288

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.23 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The present paper studies a new kind of Polynomials. Results obtained in this paper include a table, recurrence Relations, generating functions and Summation formulas for these new kind of polynomials. Many results reduce to their corresponding results for the Catalan numbers.

Copy the following to cite this Article:

P. RAJKHOWA and ANANTA KUMAR BORA , “On a new kind of polynomials “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 283-288, 2016


Copy the following to cite this URL:

P. RAJKHOWA and ANANTA KUMAR BORA , “On a new kind of polynomials “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 283-288, 2016

Available from: http://www.ultrascientist.org/paper/712/


The present paper studies a new kind of Polynomials. Results obtained in this paper include a table, recurrence Relations, generating functions and Summation formulas for these new kind of polynomials. Many results reduce to their corresponding results for the Catalan numbers.